MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Catalog Number 05168449190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ca2 calcium gen.2 results for 4 patient samples on a cobas 8000 c 702 module.The customer was prompted to repeat the samples as the results were low.For patient 1, the initial ca2 result was 6.4 mg/dl.The repeat result from another analyzer was 8.8 mg/dl.For patient 2, the initial ca2 result was 4.9 mg/dl.The repeat result from another analyzer was 9.2 mg/dl.For patient 3, the initial ca2 result was 5.2 mg/dl.The repeat result from another analyzer was 7.8 mg/dl.For patient 4, the initial ca2 result was 7.7 mg/dl.The repeat result from another analyzer was 9.3 mg/dl.The repeat results were deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023.The qc recovery data provided was acceptable.Based on the calibration and qc data, a general reagent performance issue could be excluded.The alarm trace showed an abnormal volume of reagent disk a alarm, a reagent pipettor alarm, and an incubator bath water alarm.The field service engineer (fse) found leaking vacuum tubing and replaced it, adjusted all nozzles, and checked all sample and probe adjustments and rinse pressures.The customer performed calibration and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17465473
Report Number1823260-2023-02519
Device Sequence Number11399414
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number05168449190
Device Lot Number69403301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale